# SDR UIEA2019020503116

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1047-1128
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CORROSION ON THE MAIN DECK FLOOR SEAT TRACK NEAR STA 1047 AND STA 1128,RBL 11.33.( 1.REPAIR SEAT TRACK I.A.W. EI NO T2019A53M-217 REV.1 2.COND CHK NML AND JOB COMPLETED. )
